# SDR FDEA201107152729

- Difficulty date: July 15, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 39,110 hours, 23,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5555
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT DOOR CUT OUT, NDT INSPECTION HIGHLIGHTED SEVERAL AREAS OF SURFACE ANOMALIES IN THE FWD LWR CORNER AREA .  REWORK ACCOMPLISHED ON EA 6-5315-150930.
